MAUDE Adverse Event Report: STRYKER SPINE-US NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER SPINE-US NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 48702681
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a navigation enabled serrato/es2/xia 3 cannulated driver disengaged from the screw during placement at s1.This altered the trajectory of the screw and made the screw hole too large.The surgeon opted to place a screw in the left iliac bone instead.The procedure was completed successfully with a 20-minute surgical delay and no reported adverse consequence to the patient.

Brand Name
NAVIGATION ENABLED SERRATO/ES2/XIA 3 DRIVER, CANNULATED
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20322654
Report Number0009617544-2024-00123
Device Sequence Number15356888
Product Code OLO
UDI-Device Identifier07613327460964
UDI-Public07613327460964
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48702681
Device Lot Number230483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale